MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The procedure was initiated via the right femoral approach, as the left femoral access was unavailable due to prior vascular complications.A deep capsule gap was noted, prompting setup for a flip maneuver.Wire pressure and position was sufficient and unchanged throughout the procedure.As the anchors began to emerge, the flip was gradually corrected by advancing and adding the primary back.At the flip, adjustments were made to ensure the delivery system (ds) was central and coaxial, with the wire remaining untouched to maintain appropriate height.Imaging proved challenging, and left mpr to reset.Upon returning to 2d imaging, an effusion was identified.The team proceeded with open-heart surgery to address a suspected right ventricular (rv) perforation and surgically repair the tricuspid valve.Both interventions were completed successfully.A surgical valve was placed and the surgeon noted the perforation at the rv apex.The patient was reported to be stable.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images labelling review.The complaint for delivery system and/or guidewire perforation of atrial/ventricular wall was confirmed with objective evidence based on images provided and the procedural notes gathered with the edwards field team.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The available information indicates that guidewire interaction with the right ventricular (rv) wall was the likely primary cause of the rv apex injury.Internal imaging review of still fluoroscopy images demonstrated evidence that the guidewire had inadvertently exited through the rv wall.Based on the partial images available, the injury to the rv apex may have occurred either during wire crossing or during subsequent positional adjustments.Due to limited imaging, the exact timing cannot be confirmed.However, fluoroscopy obtained after completing positional adjustments confirms that the wire had traversed the rv apex.The delivery system and guidewire appeared to function as intended, and no structural abnormalities were noted.The injury was attributed to unwanted wire interaction during a ds maneuver, with imaging limitations reducing visibility of the wire and capsule positions.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24046213
Report Number2015691-2026-10365
Device Sequence Number10472580
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260508(11)250508
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model Number9850TDSUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale